# SDR ASAA2023052444748

- Difficulty date: May 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,562 hours, 15,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347220922000
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT R/H AFT FR 66, FLOOR BEAM 3RD FROM CENTER, HAS CORROSION ON TOP OF BEAM, MARKED IN RED.  GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM R/H SIDE FR 64-66 -Y765 IAW ASA A320 SRM 51-72-11-911-001 AND DWG D53472209 ISSUE F
